# SDR SWAA2020011340334

- Difficulty date: January 8, 2020
- Submitted: January 13, 2020
- Operation: Air carrier
- Aircraft: N499WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32481
- Aircraft time: 52,465 hours, 31,001 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3307
- Condition: Out Of Position
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR ESCAPE SLIDE OUT OF POSITION. / REINSTALLED ESCAPE SLIDE PER MT.
